CSpace
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH
Xu, DC; Han, JY; Huang, ZH; Zhang, LP
2003-12-01
Source PublicationJOURNAL OF GLOBAL OPTIMIZATION
ISSN0925-5001
Volume27Issue:4Pages:399-410
AbstractWe consider the MAX n/2-DIRECTED-BISECTION problem, i.e., partitioning the vertices of a directed graph into two blocks of equal cardinality so as to maximize the total weight of the edges in the directed cut. A polynomial approximation algorithm using a semidefinite-relaxation with 0.6458 performance guarantee is presented for the problem. The previous best-known results for approximating this problem are 0.5 using a linear programming relaxation, 0.6440 using a semidefinite relaxation. We also consider the MAX n/2-DENSE-SUBGRAPH problem, i.e., determine a block of half the number of vertices from a weighted undirected graph such that the sum of the edge weights, within the subgraph induced by the block, is maximized. We present an 0.6236 approximation of the problem as opposed to 0.6221 of Halperin and Zwick.
KeywordMAX n/2-DIRECTED-BISECTION MAX n/2-DENSE-SUBGRAPH polynomial-time approximation algorithm semidefinite programming
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000185797700003
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18323
Collection中国科学院数学与系统科学研究院
Corresponding AuthorXu, DC
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Tsing Hua Univ, Dept Math Sci, Beijing 100084, Peoples R China
Recommended Citation
GB/T 7714
Xu, DC,Han, JY,Huang, ZH,et al. Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH[J]. JOURNAL OF GLOBAL OPTIMIZATION,2003,27(4):399-410.
APA Xu, DC,Han, JY,Huang, ZH,&Zhang, LP.(2003).Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH.JOURNAL OF GLOBAL OPTIMIZATION,27(4),399-410.
MLA Xu, DC,et al."Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH".JOURNAL OF GLOBAL OPTIMIZATION 27.4(2003):399-410.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, DC]'s Articles
[Han, JY]'s Articles
[Huang, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, DC]'s Articles
[Han, JY]'s Articles
[Huang, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, DC]'s Articles
[Han, JY]'s Articles
[Huang, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.